Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Chronic sore throat and ears, warfarin 6 mg, hearing impairment. Treatment?

taking warfarin 6 mg daily for 15 + years. Chronic sore throat and ears (eustachion tubes occasionally click). Hearing is also impaired. I don t believe I should be having this problem as a result of my age. 61. I am a singer and this seem to have affected my range. Is there anything I can do differently than warfarin, or anything I can take to counter these symptoms?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
welcome to healthcaremagic

your symptoms are unlikely to be attributed to the warfarin therapy, the hoarseness of the voice along with sore throat could be due to undue straining of your voice, give voice rest with cold mist inhalation to your larynx and trachea will bring you some relief

Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor